# SDR USAA2014022400017

- Difficulty date: February 9, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON CABIN FLOOR BEAM UPPER FWD FLANGE OF T CAP AT BS 740 BETWEEN LBL 47 TO LBL 55.  REPAIRED CABIN FLOOR BEAM UPPER T CAP AT BS 740 BETWEEN LBL 47 TO LBL 55 IAW SRM 53-00-51-2R-8.
